# SDR 08FDEA03167

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: AUB710739
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ATTACH FLANGE FOR PANEL 438 GL IS CRACKED.  REMOVED AND REPLACED RIB NR AUB 7107-39, PO 625780.4 IAW DAC DWG AUB 7107, REV "P" AND   DC/MD-10 SRM 51-35-01, VOL II.
